# SDR NWAA091849751

- Difficulty date: May 21, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- Aircraft time: 89,963 hours, 81,011 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK VISIT FOR REPEAT INSPECTIONS PER SB 53-264, FOUND CRACK INDICATION ON LT AFT PRESSURE BULKHEAD WEB STATION Z=63.5 AT OUTBOARD EDGE OF DOOR CUTOUT.  REPAIRED PER EA 97-215767 SECT I SECTION II PERMANENT REPAIR TO BE ACCOMPLISHED PRIOR TO NOVEMBER 30, 2009 OR 1500 CYCLES.
